# SDR FDEA201412104097

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N872113
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1655 - 1667 L4 DOOR UPPER SILL INBD CHORD FOUND CHAFED.  REMOVED IAW SRM 51-10-02 REV 113 & FOUND MATERIAL LOSS OF MORE THAN 50% CHORD STRAP.  FABRICATED IAW DWG 146N8721 SHT 1 REV H.  CHORD STRAP REMOVED IAW SRM 51-40-02 REV 113 & REPLACED BY FABRICATED CHORD STRAP IAW DWG 146N8721 SHT 1 REV H & DWG 146N8721 SHT 2 REV E.  REPAIR CLASSIFIED AS MAJOR.
